Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

6 weeks pregnant, vaginal spotting, bright red bleeding, urine infection. Ultrasound shows heartbeat. Miscarriage?

Hi doctor, I m 6weeks pregnant and I started to spot on Sunday, been to a early pregnancy clinic and did a scan, which showed there was a heart beat, but I have started bleeding bright red again just when I wipe, I also have a urine infection, constant headaches and a chesty, am I misscarrying? Its my first pregnancy and I m worried
Asked On : Sat, 19 Jan 2013
Answers:  2 Views:  89
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
Sep 2012
Hello, Welcome to HCM, I am Dr. Das

Look, your symptoms are really indicative of early signs of impending miscarriage. But, the ultrasound scan indicates presence of live fetus till now.

SO, you have to be treated meticulously.

You have to do -
1. take complete bed rest.

2. You have to take progesterone supplement to prevent miscarriage.

3. You have to be given HCG injection.

4. Folic acid supplement should also be considered.

5. Ultrasound scan should be done every 7 days.

6. Broad spectrum antibiotics like amoxycillin group of drugs to control the urinary tract infection.

So, consult with your treating doctor about these.
Answered: Sat, 19 Jan 2013
I find this answer helpful
General & Family Physician Dr. Das Arindam's  Response
Sep 2012
Hello, Welcome to HCM, I am Dr. Das

Look, your description really indicates that you are miscarrying.

It would be better to consult with your treating doctor or gynecologist for starting progesterone group of drug to protect the pregnancy.

It would be very helpful if started early.

So, do not waste your time.

Answered: Sun, 3 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor